# SDR DXTA200802766

- Difficulty date: January 13, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 6,749 hours, 6,443 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: C242450062
- Part serial: H1229
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,749 hours, 6,443 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR SELECTED UP, GEAR RETRACTED NORMALLY, 3 RED DOOR LIGHTS REMAINED ON WITH RED GEAR UNSAFE LIGHT FLASKING.   FOUND NLG UPLOCK WITH BROKEN INTERNAL SPRING.  R & R NLG UPLOCK WITH MODIFIED UNIT.  LEAK, OPS, AND ADJUSTMENT TEST GOOD I/A/W FALCON 2000 MM 32-300, 32-214, 32-302, 32-200.
